# SDR IXXA2022110900002

- Difficulty date: November 9, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 149N755050
- Condition: Corroded
- Location: Zone 500
- Part time: 64,113 hours, 21,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE SUPPORT BRACKET ATTACHING  TO FUSELAGE FOR PANEL HAS CORROSION BL. 70.50 STATION 1158.
